Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child has lower abdominal pain after passing urine, constipation. Is it safe to give metrogyl?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
My daughter is suffering from lower abdomen pain after passing urine and otherwise also since last couple of week Her height is 5' 2 '' and wt is 56 kgs. she is 11 yrs old. she has constipation also. she goes for swimming daily. she has a history of urine infection specially in summers. her ultrasound test were conducted two year back but they were normal. Can we give her metrogyl medicine. Any lesser power medicine recommended
Posted Fri, 14 Jun 2013 in General Health
Answered by Dr. Monika Choudhary 1 hour later
Welcome to Healthcare magic.
Your daughter is apparently overweight.
She should cut down on the weight by dieting and exercises.
Her symptoms are quite suggestive of urine that
tested for microscopic examination and culture before you give any antibiotics.
As such the metrogil is a poor choice for such infections.
Your doctor would prescribe a more suitable antibiotic like a cephalosporin or a quinolone group antibiotic like as necessary after examining her.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor